# SDR DLM90080203

- Difficulty date: February 7, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part serial: 88703
- Condition: Corroded
- Location: Bs 731-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB 731-750 CORRODED AROUND FASTENERS.  REPAIRED DAMAGED CUSP WEB, IAW MD90 SRM 51-30-08, ERA 398191-14MA DATE 09-18-02.
